# SDR 96UAL900835

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

A SMALL FIRE OCCURRED IN THE AFT GALLEY OVEN.  *S/D*  FOOD SPILLED ONTO THE  BOTTOM OF THE OVEN INSERT RESULTING IN A SMALL FIRE.  THE FIRE WAS EXTINGUISHED WITH A HALON FIRE EXTINGUISHER.  THE OVEN WAS NOT DAMAGED AS A RESULT OF THIS INCIDENT, OPERATIONS CHECK NORMAL.
